to participate download our app

Sep 9
15:39
I've been really bloated since yesterday and today, my stomach was aching. I keep on burping and farting, and I keep on coughing like I wanna throw up but I dont really throw up. Is this a normal side effect of the pill? I've been taking my pill without a break week for almost 3 months now. And I started taking pills 7 months ago. Anyone with a quite similar experience? I always take my pill everyday, although sometimes I take it a few minutes to one hour late. I'm scared I might be pregnant.
 
3
Sep 9
15:45
Sounds like you’re just sick.
 
Sep 9
15:45
It sounds like you just have a stomach bug. Not everything is related to your pill.
 
Sep 9
15:48
These are all possible side effects of the pill, but also are just symptoms of being ill. The fact that they are digestive symptoms, all happening together is more likely to be sickness/a result of something you have eaten. You've only had them a day. Pregnancy is way less likely.
 

to write your comment download our app